Large deviations for Riesz potentials of additive processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 45 (2009) no. 3, pp. 626-666.

We study functionals of the form ζt=0t0t|X1(s1)+⋯+Xp(sp)|-σ ds1 ⋯ dsp, where X1(t), …, Xp(t) are i.i.d. d-dimensional symmetric stable processes of index 0<β≤2. We obtain results about the large deviations and laws of the iterated logarithm for ζt.

Nous étudions les fonctionelles de la forme ζt=0t0t|X1(s1)+⋯+Xp(sp)|-σ ds1 ⋯ dsp, où X1(t), …, Xp(t) sont des processus stables symétriques indépendants et identiquement distribués d'ordre 0<β≤2. Nous obtenons des résultats sur les grandes déviations et les lois du logarithme itéré.

DOI: 10.1214/08-AIHP181
Classification: 60F10,  60F52
Keywords: large deviations, Riesz potentials, additive processes
@article{AIHPB_2009__45_3_626_0,
     author = {Bass, Richard and Chen, Xia and Rosen, Jay},
     title = {Large deviations for {Riesz} potentials of additive processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {626--666},
     publisher = {Gauthier-Villars},
     volume = {45},
     number = {3},
     year = {2009},
     doi = {10.1214/08-AIHP181},
     zbl = {1181.60035},
     mrnumber = {2548497},
     language = {en},
     url = {http://www.numdam.org/articles/10.1214/08-AIHP181/}
}
TY  - JOUR
AU  - Bass, Richard
AU  - Chen, Xia
AU  - Rosen, Jay
TI  - Large deviations for Riesz potentials of additive processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2009
DA  - 2009///
SP  - 626
EP  - 666
VL  - 45
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/articles/10.1214/08-AIHP181/
UR  - https://zbmath.org/?q=an%3A1181.60035
UR  - https://www.ams.org/mathscinet-getitem?mr=2548497
UR  - https://doi.org/10.1214/08-AIHP181
DO  - 10.1214/08-AIHP181
LA  - en
ID  - AIHPB_2009__45_3_626_0
ER  - 
%0 Journal Article
%A Bass, Richard
%A Chen, Xia
%A Rosen, Jay
%T Large deviations for Riesz potentials of additive processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2009
%P 626-666
%V 45
%N 3
%I Gauthier-Villars
%U https://doi.org/10.1214/08-AIHP181
%R 10.1214/08-AIHP181
%G en
%F AIHPB_2009__45_3_626_0
Bass, Richard; Chen, Xia; Rosen, Jay. Large deviations for Riesz potentials of additive processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 45 (2009) no. 3, pp. 626-666. doi : 10.1214/08-AIHP181. http://www.numdam.org/articles/10.1214/08-AIHP181/

[1] X. Chen. Large deviations and laws of the iterated logarithm for the local time of additive stable processes. Ann. Probab. 35 (2007) 602-648. | MR | Zbl

[2] X. Chen, W. Li and J. Rosen. Large deviations for local times of stable processes and random walks in 1 dimension. Electron. J. Probab. 10 (2005) 577-608. | MR | Zbl

[3] R. C. Dalang and J. B. Walsh. Geography of the level set of the Brownian sheet. Probab. Theory Related Fields 96 (1993) 153-176. | MR | Zbl

[4] R. C. Dalang and J. B. Walsh. The structure of a Brownian bubble. Probab. Theory Related Fields 96 (1993) 475-501. | MR | Zbl

[5] W. Donoghue. Distributions and Fourier Transforms. Academic Press, New York, 1969. | Zbl

[6] M. Donsker and S. R. S. Varadhan. Asymtotics for the polaron. Comm. Pure Appl. Math. 36 (1983) 505-528. | MR | Zbl

[7] P.-J. Fitzsimmons and T. S. Salisbury. Capacity and energy for multiparameter stable processes. Ann. Inst. H. Poincaré Probab. Statist. 25 (1989) 325-350. | Numdam | MR | Zbl

[8] F. Hirsch and S. Song. Symmetric Skorohod topology on n-variable functions and hierarchical Markov properties of n-parameter processes. Probab. Theory Related Fields 103 (1995) 25-43. | MR | Zbl

[9] J.-P. Kahane. Some Random Series of Functions. Health and Raytheon Education Co., Lexington, MA, 1968. | MR | Zbl

[10] W. S. Kendall. Contours of Brownian processes with several-dimensional times. Z. Wahrsch. Verw. Gebiete 52 (1980) 267-276. | MR | Zbl

[11] D. Khoshnevisan. Brownian sheet images and Bessel-Riesz capacity. Trans. Amer. Math. Soc. 351 (1999) 2607-2622. | MR | Zbl

[12] D. Khoshnevisan and Z. Shi. Brownian sheet and capacity. Ann. Probab. 27 (1999) 1135-1159. | MR | Zbl

[13] D. Khoshnevisan and Y. Xiao. Level sets of additive Lévy processes. Ann. Probab. 30 (2002) 62-100. | MR | Zbl

[14] V. Kolokoltsov. Symmetric stable laws and stable-like jump-diffusions. Proc. Lond. Math. Soc. 80 (2000) 725-768. | MR | Zbl

[15] W. König and P. Mörters. Brownian intersection local times: Upper tail asymptotics and thick points. Ann. Probab. 30 (2002) 1605-1656. | MR | Zbl

[16] J.-F. Le Gall, J. Rosen and N.-R. Shieh. Multiple points of Lévy processes. Ann. Probab. 17 (1989) 503-515. | MR | Zbl

[17] M. Marcus and J. Rosen. Markov Processes, Gaussian Processes, and Local Times. Cambridge Studies in Advanced Mathematics 100. Cambridge Univ. Press, NY, 2006. | MR | Zbl

Cited by Sources: